# SDR DXTA2025020402197

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 8,017 hours, 5,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 46847
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: EVACUATION PATH LIGHTING UNDER SEAT 3 IS NOT ILLUMINATING. PERFORMED CHARGING PROCEDURE FOR 30 MINUTES PER QRH. CHARGED ADDITIONAL 30 MINUTES PER QRH. LIGHT DID NOT ILLUMINATE AFTER QRH PROCEDURE. RIGHT SIDE EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE EITHER. REMOVED FAULTY #2 EMERGENCY BATTERY PIN 2503 SIN 46847 AND INSTALLED NEW PACK PIN 2503 SIN 49132 CHARGED AND OPS CHECK GOOD IAW 33-50-06
